# SDR FDEA201012234740

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781302202
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED REPAIR LOCATED AT MAIN CABIN FLOORBEAM FRAME 25 FWD UPPER FLANGE BETWEEN SEAT TRACKS NR2 AND NR3 RT WAS DETERMINED TO NOT BE IAW SRM 53-10-15, FIG 206 (SHEET 4) PAGES 231-232, REPAIRED IAW SRM 53-10-15 (SHEET 4) PAGES 221-224 & 231-232.
